# SDR DALA2025092306938

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N938DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37291
- Aircraft time: 31,279 hours, 18,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RIGHT-HAND STATION, 727 FRAME INNER CHORD. FABRICATED AND INSTALLED SHIM BETWEEN STA 727 FRAME INNER CHORD AND S-18A WEB, REPAIRED IN ACCORDANCE WITH CC#5311-01251-02B.
